# SDR ASAA2017060520958

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,847 hours, 11,946 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4761
- Condition: Failed
- Location: Rt Wing Fuel
- Part time: 39,885 hours, 11,961 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING CENTER TANK FUEL QUANTITY GAUGE INOPERATIVE AT REFUELING STATION.  ACFT GROUNDED.  REPLACED CENTER REFUEL QUANTITY INDICATOR IAW AMM 28-41-61.
